Alert archive / Mississippi / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 39, NWS Memphis, TN

March 15, 20254 counties in Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Mar 15, 2025, 1:19 PM CDT for 4 counties in Mississippi. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2025, 1:19 PM CDT (18:19 UTC)
Expired
Mar 15, 2025, 2:00 PM CDT
In force
41 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Calhoun County, MS, Chickasaw County, MS, Lee County, MS, Pontotoc County, MS

The radar

The Columbus AFB radar (KGWX), 64 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 1:31 PM CDTTSTM WND DMGHouston, MSDelayed report - multiple trees down and power outages in the Houston area. Time estimated via radar.
Mar 15, 1:34 PM CDTTSTM WND DMG7 E Houlka, MSA stand of trees snapped along the Natchez Trace Parkway near the Van Vleet community. Possible tornado.
Mar 15, 2:05 PM CDTHAIL 1.751 W Shannon, MSReported golf ball sized hail in Shannon area of Lee County.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 10:31 AM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 6.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -80 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3142 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-80 m²/s²
0-3 km storm-relative helicity
-58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

452 
WUUS54 KMEG 151819
SVRMEG
MSC013-017-081-115-151900-
/O.NEW.KMEG.SV.W.0039.250315T1819Z-250315T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
119 PM CDT Sat Mar 15 2025

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Chickasaw County in northeastern Mississippi...
  Southeastern Calhoun County in northeastern Mississippi...
  Eastern Pontotoc County in northeastern Mississippi...
  Southwestern Lee County in northeastern Mississippi...

* Until 200 PM CDT.

* At 119 PM CDT, a severe thunderstorm was located near Houlka, or
  near Houston, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cherry Creek, Thorn, Chiwapa, Reid, Algoma, Loyd, Pyland, Pannell,
  Vardaman, Woodland, Thelma, Plantersville, Atlanta, Trace State
  Park, Leotis, Rough Edge, Old Union, Buena Vista, Wallfield, and
  Nixon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
storm shelter or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 600 PM CDT for northeastern
Mississippi.

&&

LAT...LON 3436 8902 3424 8864 3381 8887 3381 8893
      3375 8893 3375 8903 3374 8904 3374 8919
      3372 8919 3372 8934
TIME...MOT...LOC 1819Z 211DEG 46KT 3399 8899 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CMA
2 follow-up statements
564 
WWUS54 KMEG 151839
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
139 PM CDT Sat Mar 15 2025

MSC013-017-081-115-151900-
/O.CON.KMEG.SV.W.0039.000000T0000Z-250315T1900Z/
Chickasaw MS-Calhoun MS-Pontotoc MS-Lee MS-
139 PM CDT Sat Mar 15 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR CHICKASAW...SOUTHEASTERN CALHOUN...EASTERN PONTOTOC AND
SOUTHWESTERN LEE COUNTIES...

At 139 PM CDT, a severe thunderstorm was located near Troy, or 9
miles southwest of Verona, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cherry Creek, Thorn, Chiwapa, Reid, Algoma, Loyd, Pyland, Pannell,
Vardaman, Woodland, Thelma, Plantersville, Atlanta, Trace State Park,
Leotis, Rough Edge, Old Union, Buena Vista, Wallfield, and Nixon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CDT for northeastern
Mississippi.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
storm shelter or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3436 8902 3424 8864 3381 8887 3381 8893
      3375 8893 3375 8903 3374 8904 3374 8919
      3372 8919 3372 8934
TIME...MOT...LOC 1839Z 211DEG 43KT 3412 8887 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CMA
384 
WWUS54 KMEG 151846
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
146 PM CDT Sat Mar 15 2025

MSC013-151856-
/O.CAN.KMEG.SV.W.0039.000000T0000Z-250315T1900Z/
Calhoun MS-
146 PM CDT Sat Mar 15 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CDT for northeastern
Mississippi.

&&

LAT...LON 3382 8894 3384 8900 3406 8903 3432 8890
      3424 8864 3381 8887 3381 8893
TIME...MOT...LOC 1846Z 212DEG 43KT 3410 8882 

$$

MSC017-081-115-151900-
/O.CON.KMEG.SV.W.0039.000000T0000Z-250315T1900Z/
Chickasaw MS-Pontotoc MS-Lee MS-
146 PM CDT Sat Mar 15 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR EASTERN CHICKASAW...SOUTHEASTERN PONTOTOC AND SOUTHWESTERN LEE
COUNTIES...

At 146 PM CDT, a severe thunderstorm was located near Troy, or 7
miles northwest of Okolona, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
George P Cossar State Park, Tupelo, Chiwapa, Van Vleet, Parkersburg,
Palmetto, Bissell, Troy, Plantersville, Chesterville, Furrs, New
Houlka, Trace State Park, Verona, Leotis, Houlka, Old Union, Buena
Vista, Houston, and Shannon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CDT for northeastern
Mississippi.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
storm shelter or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3382 8894 3384 8900 3406 8903 3432 8890
      3424 8864 3381 8887 3381 8893
TIME...MOT...LOC 1846Z 212DEG 43KT 3410 8882 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 12:23 PM CDT, 56 minutes earlier. Its key messages:

  • Updated at 1214 PM CDT Sat Mar 15 2025
  • Another round of severe weather is expected today across the Mid-South especially east of the Mississippi River. All hazards are possible including damaging winds, tornadoes, and large hail. A couple of tornadoes could be strong and long-tracked over northeast Mississippi. Additional heavy rainfall may result in flash flooding across portions of West Tennessee and Northeast Mississippi. Additional storms will form this morning and persist through this evening.
  • Dry weather returns to the Mid-South for Sunday through Tuesday. Temperatures will cool on Sunday before warming back into the low to mid 70s by Tuesday.
  • Additional showers and thunderstorms are possible by the middle of next week as another upper-level trough moves through the Mississippi Valley.
Area forecast discussion, Mar 15, 12:23 PM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1223 PM CDT Sat Mar 15 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1214 PM CDT Sat Mar 15 2025

- Another round of severe weather is expected today across the
  Mid-South especially east of the Mississippi River. All hazards
  are possible including damaging winds, tornadoes, and large
  hail. A couple of tornadoes could be strong and long-tracked
  over northeast Mississippi. Additional heavy rainfall may result
  in flash flooding across portions of West Tennessee and
  Northeast Mississippi. Additional storms will form this morning
  and persist through this evening.

- Dry weather returns to the Mid-South for Sunday through Tuesday.
  Temperatures will cool on Sunday before warming back into the
  low to mid 70s by Tuesday.

- Additional showers and thunderstorms are possible by the middle
  of next week as another upper-level trough moves through the
  Mississippi Valley.

&&

.DISCUSSION...
(Today through Friday)
Issued at 540 AM CDT Sat Mar 15 2025

GOES-16 satellite trends indicate a negatively-tilted trough
departing the Mid-South early this morning. Regional WSR-88D radar
trends show showers and thunderstorms continuing mainly over north
Mississippi. Elsewhere, upstream convective activity to the west
has diminished briefly due to a lack of upper-level support.
Temperatures as of 3 AM CDT range from the middle 60s to lower
70s.

A very active and dangerous day is expected across the Mid-South
as another potent shortwave trough rotates through the Lower
Mississippi Valley. Latest trends suggest instability should
recover across the Mid-South today as strong low-level jet advects
additional low level moisture up into the region. Very steep mid-
level lapse rates, moderate instability, and deep layer shear are
supportive for the development of additional severe thunderstorms
across the area. In addition, short-term model soundings show
favorable hodographs to produce all hazards across the area,
especially across northeast Mississippi where the potential may
exist for strong, long track tornadoes. Additional showers and
thunderstorms may result in the potential for flash flooding
across portions of West Tennessee and northeast Mississippi where
a Flood watch remains in effect.

Showers and thunderstorms will gradually come to an end this
evening as high pressure builds into the Lower Mississippi Valley
through early next week. Long-term models indicate the
potential for additional showers and thunderstorms towards the
middle of next week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1220 PM CDT Sat Mar 15 2025

Difficult TAF set this go around. Thunderstorms will continue to
impact JBR/MEM/MKL through this afternoon. A brief lull in
convective activity will occur as the main line passes. A surface
low will give lift to another round of convection late this
evening through around 07Z, impacting all terminals. TEMPOs for -TSRA
and lowered vsbys have been added to include such. Once this
surface low clears the Mid-South, MVFR/IFR conditions will stay
in place. Winds will gust up to 25 kts behind this same low across
all TAF sites.

AEH

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...Flood Watch through late tonight for MSZ003>006-009-013>017-
     021>024.

TN...Flood Watch through late tonight for TNZ004-021-022-052>055-
     090>092.

&&

PUBLIC FORECAST...CJC
AVIATION...AEH

In the hours before

Local storm report, Mar 15, 12:10 PM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1210 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     Tstm Wnd Dmg     4 S Walcott             35.98N 90.66W
03/15/2025                   Greene             AR   Broadcast Media

            Several trees were uprooted or snapped near
            the Finch community at the intersection of
            County Road 737 and County Road 721.
            Possible tornado.

&&

MJ
Local storm report, Mar 15, 12:37 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1237 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     Hail             3 S Water Valley        34.12N 89.62W
03/15/2025  E1.00 Inch       Yalobusha          MS   Public

            Quarter size hail reported on County Road
            220.

&&

MJ
Local storm report, Mar 15, 1:02 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
102 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     Tstm Wnd Dmg     1 SSW Kennett           36.23N 90.06W
03/15/2025                   Dunklin            MO   Public

            Reported numerous large trees uprooted and
            on peoples homes. Worst damage is around
            Jones Park in Kennett, MO. Some trees
            snapped and debarking of trees also
            occurred. Possible tornado damage.

&&

AEH
Local storm report, Mar 15, 1:11 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
111 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     Flash Flood      4 SSE Tula              34.18N 89.35W
03/15/2025                   Lafayette          MS   Emergency Mngr

            Reported Highway 331 in Lafayette Co just
            north of Calhoun Co line. Roads flooded and
            impassable.

&&

AEH
Local storm report, Mar 15, 1:16 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
116 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     Flash Flood      2 ENE Thaxton           34.31N 89.15W
03/15/2025                   Pontotoc           MS   Emergency Mngr

            Reported Sewell Rd and Beulah Grove Rd in
            Pontotoc are flooded.

&&

AEH
Local storm report, Mar 15, 1:19 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
119 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     Flash Flood      3 W Verona              34.19N 88.77W
03/15/2025                   Lee                MS   911 Call Center

            Reported Fire Department in Palmetto area of
            Lee County that roads are flooded.

&&

AEH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:52 PM CDTSpecial Weather StatementMEGTate, Tunica38 min
Mar 14, 8:10 PM CDTRiver Flood WarningMEGMonroe5 days
Mar 14, 8:10 PM CDTRiver Flood WarningMEGMonroe4 days
Mar 14, 8:32 PM CDTRiver Flood WarningMEGLowndes, Monroe5 days
Mar 15, 12:24 AM CDTTornado Warning Considerable damage threatMEGCalhoun, Yalobusha66 min
Mar 15, 1:23 AM CDTTornado WarningMEGCalhoun, Chickasaw, Pontotoc52 min
Mar 15, 2:10 AM CDTTornado WarningMEGChickasaw, Itawamba, Lee, Monroe50 min
Mar 15, 2:17 AM CDTAreal Flood AdvisoryMEGCalhoun, Chickasaw, Pontotoc, Yalobusha118 min
Mar 15, 2:59 AM CDTTornado WarningMEGItawamba16 min
Mar 15, 3:24 AM CDTAreal Flood AdvisoryMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc111 min
Mar 15, 4:17 AM CDTTornado WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc43 min
Mar 15, 6:31 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Lafayette, Marshall, Panola, Tate44 min
Mar 15, 6:36 AM CDTSevere Thunderstorm WarningMEGAlcorn23 min
Mar 15, 6:40 AM CDTTornado WarningMEGBenton, Lafayette, Marshall, Tate50 min
Mar 15, 6:48 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 2 more42 min
Mar 15, 7:08 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tate, Tippah52 min
Mar 15, 7:11 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 2 more49 min
Mar 15, 7:51 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica54 min
Mar 15, 7:53 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tate52 min
Mar 15, 8:07 AM CDTAreal Flood AdvisoryMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica3 hr
Mar 15, 8:22 AM CDTFlash Flood WarningMEGDeSoto, Tate3 hr
Mar 15, 8:31 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica44 min
Mar 15, 8:35 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more40 min
Mar 15, 8:38 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall52 min
Mar 15, 9:04 AM CDTAreal Flood AdvisoryMEGBenton, DeSoto, Marshall3 hr
Mar 15, 10:15 AM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tallahatchie45 min
Mar 15, 10:31 AM CDTSevere Thunderstorm WarningMEGLafayette, Panola, Tallahatchie, Yalobusha44 min
Mar 15, 10:34 AM CDTTornado WarningMEGLafayette, Panola, Tallahatchie, Yalobusha41 min
Mar 15, 10:37 AM CDTFlash Flood WarningMEGDeSoto, Marshall3 hr
Mar 15, 11:13 AM CDTSevere Thunderstorm WarningMEGBenton, Calhoun, Lafayette, Marshall, Pontotoc, Tippah and 2 more47 min
Mar 15, 12:19 PM CDTSevere Thunderstorm WarningMEGCalhoun, Yalobusha41 min
Mar 15, 12:23 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc52 min
Mar 15, 12:24 PM CDTTornado WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc51 min
Mar 15, 12:31 PM CDTAreal Flood AdvisoryMEGAlcorn, Benton, Calhoun, Lafayette, Marshall, Pontotoc and 3 more3 hr
Mar 15, 12:35 PM CDTRiver Flood WarningMEGTate, Tunica23 hr
Mar 15, 12:41 PM CDTSevere Thunderstorm WarningMEGAlcorn, Lee, Prentiss, Tippah, Tishomingo49 min
Mar 15, 12:55 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Union16 min
Mar 15, 1:02 PM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more5 hr
Mar 15, 1:06 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo39 min
Mar 15, 1:19 PM CDTTornado WarningMEGItawamba, Monroe41 min
Mar 15, 1:32 PM CDTTornado WarningMEGChickasaw, Lee, Monroe, Pontotoc12 min
Mar 15, 1:39 PM CDTAreal Flood AdvisoryMEGBenton, DeSoto, Marshall, Tippah3 hr
Mar 15, 1:51 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe39 min
Mar 15, 1:53 PM CDTFlash Flood WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo5 hr
Mar 15, 2:25 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lee, Monroe, Pontotoc50 min
Mar 15, 2:29 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe31 min
Mar 15, 3:08 PM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Lee, Prentiss, Tishomingo25 min
Mar 15, 3:43 PM CDTRiver Flood WarningMEGCalhoun47 hr
Mar 15, 3:46 PM CDTRiver Flood WarningMEGLee17 hr
Mar 15, 4:12 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe48 min
Mar 15, 5:23 PM CDTFlash Flood WarningMEGChickasaw, Monroe102 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.